# SDR CA061106005

- Difficulty date: October 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUNS FOLLOWING EXTENSIVE MAINTENANCE THE POWER SECTION ACCELERATED UNCOMMANDED.  POWER WAS REDUCED TO IDE AND THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED.  ON SHUT DOWN SMOKE WAS SEEN EMINATING FROM THE EXHAUST.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND RESULTANT ENGINE DAMAGE.  PWC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20061106005)
